Currents in curved pipes

被引:148
作者
Adler, M
机构
来源
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK | 1934年 / 14卷
关键词
D O I
10.1002/zamm.19340140502
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:257 / 275
页数:19
相关论文
共 13 条
[1]  
Dean WR, 1928, PHILOS MAG, V5, P673
[2]  
DEAN WR, 1920, PHILOS MAG, V4, P208
[3]  
Millikan C. B., 1932, T AM SOC MECH ENG, V3, P29
[4]  
NIKURADAE J, 1932, FORSCH ARB ING WES
[5]  
NIPPERT H, 1929, FORSCH ARB ING WES
[6]   The approxiamte integration of the differential equation of laminar boundary layer [J].
Pohlhausen, K .
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, 1921, 1 :252-268
[7]  
Prandtl L., 1905, VERHANDL 3 INT MATH, P484
[8]  
PRANDTL L, 1931, ABRISS STROMUNGS EHR, P121
[9]  
RICHTER H, 1930, FORSCH ARB ING WES
[10]  
SAPH AV, 1902, T AM SOC CIVIL ENG, V47, P295